Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

TSH level 0.009. Taking Topamax for migraines. TSH drop caused by medicine?

I have my blood work done yearly at work. Everything is always perfect except this year my TSH dropped from 4.480 to 0.009 in one years time. I am a 56 year old female, 113 lbs. 5ft. 2.5 inches tall. I exercise regularly 3 to 4 times per week. I have been taking Topamax 25mg daily for over two years for prevention of migraine headaches and it has stopped them from occuring, but I m wondering if that could be the cause of the drop in the TSH levels.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are most likely suffering from Thyrotoxicosis; TSH 0.009 suggests the diagnosis.
You should consult with internal medicine specialist and should go for free T4 & T3 level.
Elevated Free T4 level confirms the presence of thyrotoxicosis.
Thyrois disorders may happen with any body at any stage of life.
As such thyrotoxicosis is no defined side effects of Topiramate.
You should avoid tomatoes and dry fruits.
You should take carbamezole in proper dose on written prescription.
Take care,
Dr.Mayank Bhargava
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor